| Model Number |
10471067 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An (b)(6) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a discordant falsely elevated high sensitivity troponin i (tnih) patient sample result obtained on a dimension vista 500 system.Siemens is investigating the event.Mdr 2517506-2022-00131 is filed for the same event.
Event or Problem Description
A discordant falsely elevated high sensitivity troponin i (tnih) patient sample result was obtained on a dimension vista 500 system.The discordant result was reported to the physician(s) who questioned the result.The sample was not reprocessed.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated tnih patient sample result.
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data and the information provided by the customer.No product non-conformance was identified with the tnih assay or the dimension vista 500 system.The falsely elevated result was consistent with a patient specific interferent such as heterophilic antibodies or cardiac troponin-specific autoantibodies.Hsc requested that the customer send the patient sample to siemens for an antibody interference evaluation.Siemens performed testing for antibody interference with the returned patient sample.Interference consistent with macrotroponin (a specific type of cardiac troponin-specific autoantibodies) was observed.Hsc concluded that the cause of the falsely elevated result was the presence of a patient specific cardiac troponin-specific autoantibody as documented in the "limitations of procedure" in the dimension vista high sensitivity troponin i (tnih) instructions for use (ifu).Per the ifu, "patient samples may contain heterophilic antibodies or cardiac troponin-specific autoantibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." the device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect siemens' investigation.Initial mdr 2517506-2022-00132 was filed on 13-may-2022.Initial mdr 2517506-2022-00131 was filed on 13-may-2022 for the same event.Supplemental mdr 2517506-2022-00131 supplement 1 is filed for the same event.